# SDR REXA2024103001196

- Difficulty date: March 12, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 26,242 hours, 21,276 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Former
- Part number: SH6703657413
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD. EMERGENCY EXIT DOOR S/N: SB0835 - 2 (EA.) TOP FORMERS CRACKED BY THE SWITCH TARGET.  REPAIRED IAW MHIRJ REO 690-52-162.
